# SDR FDEA200904211372

- Difficulty date: April 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516312146
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL STA 294.5, RBL 18 FRAME IS CORRODED AT LOWER FLANGE REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  REMOVED DAMAGED FRAME AND FABRICATED NEW FRAME IAW DRW NR 65-16312.  HEAT TREATED TO T6 PER ER 2-37153-801 REV "A" ATTACHED.  TREATED AND PRIMED AND INSTALLED NEW TEE FRAME IAW SRM 51-10-2 AND 51-30-2.  CUT OUT STR 25R ANGLE AND STR 26R FOR ACCESS AND REPAIRED IAW SRM 53-10-3 FIG 1 AND 51-40-4 FIG 2.  REMOVED AND REINSTALLED RT WALKWAY WEB FOR ACCESS IAW SRM 51-30-2.
